Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 22, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this red flag warning at Sep 4, 2011, 10:54 AM CDT for 33 counties in Texas. It took effect at Sep 4, 2011, 8:56 PM CDT. It was in force for 25 hr. 13 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Sep 4, 2011, 10:54 AM CDT (15:54 UTC)
- In effect from
- Sep 4, 2011, 8:56 PM CDT
- Expired
- Sep 5, 2011, 10:00 PM CDT
- In force
- 25 hr
- Issued by
- NWS Austin/San Antonio, TX
All 33 counties
Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Edwards County, TX, Fayette County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX
The radar
The Austin/San Antonio radar (KEWX), 57 km from the middle of the area, began a volume at 15:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 4, 10:53 PM CDT | WILDFIRE 300 | 8 E Lockhart, TX | FIRE WAS NEAR SPANISH OAKS AND OLD COLONY ROAD AND WAS 50 PERCENT CONTAINED. DAMAGE IS UNKNOWN AT THIS TIME. |
| Sep 4, 10:53 PM CDT | WILDFIRE 6000 | 8 E Lockhart, TX | 5000 TO 6000 ACRES ESTIMATED...20 HOMES SAVED...6 HOMES LOST...AND THE FIRE WAS 20 PERCENT CONTAINED. FIRE WAS NEAR SPANISH OAKS AND OLD COLONY ROAD. |
| Sep 4, 10:53 PM CDT | WILDFIRE 8000 | 8 E Lockhart, TX | 8000 ACRES ESTIMATED...20 HOMES SAVED...6 HOMES LOST...AND THE FIRE WAS 20 PERCENT CONTAINED. FIRE WAS NEAR SPANISH OAKS AND OLD COLONY ROAD. |
| Sep 4, 11:07 PM CDT | WILDFIRE 0 | 3 Nw Briarcliff, TX | FIRE STARTED NEAR HAYNIE FLAT ROAD AND SPREAD SOUTHWARD TO STAGECOACH RANCH IN HAYS COUNTY. THIS FIRE ALSO FORCED THE CLOSURE OF HIGHWAY 71. SIZE REMAINS UNKNOWN AT THIS TIME. |
| Sep 4, 11:07 PM CDT | WILDFIRE 6400 | 4 Wsw Briarcliff, TX | 67 HOMES DESTROYED...500 THREATENED...80 PERCENT CONTAINED. THIS FIRE ALSO FORCED THE CLOSURE OF HIGHWAY 71. |
| Sep 4, 11:07 PM CDT | WILDFIRE 6500 | 4 Wsw Briarcliff, TX | 67 HOMES DESTROYED...500 THREATENED...80 PERCENT CONTAINED AND HAS JUMPED THE PEDERNALES RIVER. THIS FIRE ALSO FORCED THE CLOSURE OF HIGHWAY 71. |
| Sep 5, 11:53 AM CDT | WILDFIRE 719 | 1 Ene Wyldwood, TX | 28 HOMES LOST...159 HOMES THREATENED...13 OUTBUILDINGS LOST...200 HOMES EVACUATED...90 PERCENT CONTAINED...AND THE FIRE CROSSED HIGHWAY 21. |
| Sep 5, 11:53 AM CDT | WILDFIRE 750 | 1 Ene Wyldwood, TX | 15 HOMES LOST...15 OUTBUILDINGS LOST...80 HOMES EVACUATED...AND THE FIRE CROSSED HIGHWAY 21. |
| Sep 5, 11:53 AM CDT | WILDFIRE 800 | 1 Ene Wyldwood, TX | 28 HOMES LOST...159 HOMES THREATENED...13 OUTBUILDINGS LOST...200 HOMES EVACUATED...20 PERCENT CONTAINED...AND THE FIRE CROSSED HIGHWAY 21. |
| Sep 5, 5:00 PM CDT | WILDFIRE 210 | 4 Nne Hollywood Park, TX | NO REPORTS OF DAMAGE OR INJURIES BUT TWO APARTMENT COMPLEXES WERE EVACUATED. |
| Sep 5, 6:43 PM CDT | WILDFIRE 20 | Leander, TX | 10 HOMES INVOLVED WITH 200 HOMES EVACUATED. THE FIRE WAS NEAR MOONGLOW AND HONEYSUCKLE WAY. |
| Sep 5, 6:43 PM CDT | WILDFIRE 75 | Leander, TX | *** 2 INJ *** 12 HOMES DESTROYED...10 HOMES DAMAGED...WITH 100 HOMES THREATENED. THE FIRE WAS NEAR MOONGLOW AND HONEYSUCKLE WAY AND IS NOW 100 PERCENT CONTAINED. 2 FIREFIGHTERS SUSTAINED NON-LIFE THREATENING INJURIES. |
| Sep 5, 6:43 PM CDT | WILDFIRE 300 | Leander, TX | 13 HOMES DESTROYED...WITH 250 HOMES EVACUATED. THE FIRE WAS NEAR MOONGLOW AND HONEYSUCKLE WAY AND IS NOW 70 PERCENT CONTAINED. 2 FIREFIGHTERS SUSTAINED NON-LIFE THREATENING INJURIES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 3.9 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -191 J/kg
- Mixed-layer LCL
- 2294 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
538 WWUS84 KEWX 041554 RFWEWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1054 AM CDT SUN SEP 4 2011 ...RED FLAG WARNING IN EFFECT TODAY THROUGH 11 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES ACROSS ALL OF SOUTH CENTRAL TEXAS... ...FIRE WEATHER WATCH IN EFFECT FROM 7 AM MONDAY MORNING THROUGH 10 PM MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES ACROSS ALL OF SOUTH CENTRAL TEXAS... .STRONG AND GUSTY NORTH WINDS ARE EXPECTED TO DEVELOP DURING THE DAYTIME AND EVENING HOURS TODAY AND MONDAY. THESE WINDY CONDITIONS COUPLED WITH VERY LOW RELATIVE HUMIDITIES WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. A DRY COLD FRONT MOVING THROUGH LATE TODAY IS ONLY EXPECTED TO CHANGE WIND DIRECTIONS BY ABOUT 20 DEGREES... FROM NORTHEAST TO NORTH...MAKING THE FRONTAL PASSAGE HARD TO NOTICE. TXZ171>173-183>194-202>209-217>225-228-050400- /O.UPG.KEWX.FW.A.0011.110905T1300Z-110906T0300Z/ /O.NEW.KEWX.FW.W.0022.110905T1300Z-110906T0300Z/ /O.CON.KEWX.FW.W.0021.000000T0000Z-110905T0400Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1054 AM CDT SUN SEP 4 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES ACROSS ALL OF SOUTH CENTRAL TEXAS... ...RED FLAG WARNING IN EFFECT FROM 8 AM TO 10 PM CDT MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES ACROSS ACROSS ALL OF SOUTH CENTRAL TEXAS... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 8 AM TO 10 PM CDT MONDAY. THIS RED FLAG WARNING REPLACES THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR MONDAY. A RED FLAG WARNING CONTINUES FOR TODAY. * AFFECTED AREA...THE FOLLOWING SOUTH CENTRAL TEXAS COUNTIES... LLANO...BURNET...WILLIAMSON...VAL VERDE...EDWARDS...REAL... KERR...BANDERA...GILLESPIE...KENDALL...BLANCO...HAYS... TRAVIS...BASTROP...LEE...KINNEY...UVALDE...MEDINA...BEXAR... COMAL...GUADALUPE...CALDWELL...FAYETTE...MAVERICK...ZAVALA... FRIO...ATASCOSA...WILSON...KARNES...GONZALES...DE WITT... LAVACA...DIMMIT. * 20-FOOT WIND...NORTH 15 TO 25 MPH AND GUSTY. * HUMIDITY...15 TO 25 PERCENT TODAY AND 10 TO 20 PERCENT MONDAY. * THUNDERSTORMS...NONE. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAN MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES. && $$ FOR INFORMATION ON BURN BANS PLEASE VISIT THE TEXAS INTERAGENCY COORDINATION CENTER WEBSITE AT: TICC.TAMU.EDU
3 follow-up statements
334 WWUS84 KEWX 050156 RFWEWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 856 PM CDT SUN SEP 4 2011 ...RED FLAG WARNING IN EFFECT THROUGH 10 PM MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES ACROSS ALL OF SOUTH CENTRAL TEXAS... .STRONG AND GUSTY NORTH WINDS WILL CONTINUE OVERNIGHT AND THROUGH MONDAY. THESE WINDY CONDITIONS COUPLED WITH VERY LOW RELATIVE HUMIDITIES WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS CONTINUING THROUGH MONDAY. RELATIVE HUMIDITIES THIS EVENING WILL GENERALLY BE BETWEEN 20 TO 30 PERCENT. HOWEVER...POOR OVERNIGHT MOISTURE RECOVERY IS EXPECTED...WITH MAXIMUM RELATIVE HUMIDITIES REMAINING AT OR BELOW 60 PERCENT MONDAY MORNING. DUE TO THE VERY DRY...STRONG AND GUSTY NORTH WINDS OVERNIGHT...WILDFIRES WILL CONTINUE TO BE DIFFICULT TO CONTROL DESPITE THE SLIGHTLY HIGHER HUMIDITIES OVERNIGHT. TXZ171>173-183>194-202>209-217>225-228-051400- /O.CAN.KEWX.FW.W.0021.000000T0000Z-110905T0400Z/ /O.EXT.KEWX.FW.W.0022.110905T0156Z-110906T0300Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 856 PM CDT SUN SEP 4 2011 ...RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM CDT MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES ACROSS ALL OF SOUTH CENTRAL TEXAS... * AFFECTED AREA...THE FOLLOWING SOUTH CENTRAL TEXAS COUNTIES... LLANO...BURNET...WILLIAMSON...VAL VERDE...EDWARDS...REAL... KERR...BANDERA...GILLESPIE...KENDALL...BLANCO...HAYS... TRAVIS...BASTROP...LEE...KINNEY...UVALDE...MEDINA...BEXAR... COMAL...GUADALUPE...CALDWELL...FAYETTE...MAVERICK...ZAVALA... FRIO...ATASCOSA...WILSON...KARNES...GONZALES...DE WITT... LAVACA...DIMMIT. * 20-FOOT WIND...NORTH 15 TO 25 MPH AND GUSTY. * HUMIDITY...LESS THAN 60 PERCENT OVERNIGHT AND 10 TO 20 PERCENT ON MONDAY. * THUNDERSTORMS...NONE. * IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY AND WILL BE DIFFICULT TO CONTAIN. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAN MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES. && $$ FOR INFORMATION ON BURN BANS PLEASE VISIT THE TEXAS INTERAGENCY COORDINATION CENTER WEBSITE AT: TICC.TAMU.EDU
713 WWUS84 KEWX 051007 AAA RFWEWX URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 507 AM CDT MON SEP 5 2011 ...RED FLAG WARNING IN EFFECT THROUGH 10 PM THIS EVENING FOR STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITIES ACROSS ALL OF SOUTH CENTRAL TEXAS... .STRONG GUSTY NORTHERLY WINDS WILL CONTINUE THROUGH LATE THIS EVENING. THESE WINDY CONDITIONS COUPLED WITH VERY LOW RELATIVE HUMIDITIES WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS ALL SOUTH CENTRAL TEXAS. TXZ171>173-183>194-202>209-217>225-228-052200- /O.CON.KEWX.FW.W.0022.000000T0000Z-110906T0300Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 507 AM CDT MON SEP 5 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITIES ACROSS ALL OF SOUTH CENTRAL TEXAS... * AFFECTED AREA...THE FOLLOWING SOUTH CENTRAL TEXAS COUNTIES... LLANO...BURNET...WILLIAMSON...VAL VERDE...EDWARDS...REAL... KERR...BANDERA...GILLESPIE...KENDALL...BLANCO...HAYS... TRAVIS...BASTROP...LEE...KINNEY...UVALDE...MEDINA...BEXAR... COMAL...GUADALUPE...CALDWELL...FAYETTE...MAVERICK...ZAVALA... FRIO...ATASCOSA...WILSON...KARNES...GONZALES...DE WITT... LAVACA...DIMMIT. * 20-FOOT WIND...NORTH 15 TO 25 MPH AND GUSTING UP TO 35 MPH. * HUMIDITY...10 TO 20 PERCENT. * THUNDERSTORMS...NONE. * IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY AND WILL BE DIFFICULT TO CONTAIN. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAN MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES. && $$ FOR INFORMATION ON BURN BANS PLEASE VISIT THE TEXAS INTERAGENCY COORDINATION CENTER WEBSITE AT: TICC.TAMU.EDU
709 WWUS84 KEWX 052101 RFWEWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 401 PM CDT MON SEP 5 2011 ...RED FLAG WARNING CONTINUES THROUGH 10 PM THIS EVENING FOR STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITIES ACROSS ALL OF SOUTH CENTRAL TEXAS... ...ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE THURSDAY... .STRONG GUSTY NORTHERLY WINDS WILL CONTINUE THROUGH LATE THIS EVENING. THESE WINDY CONDITIONS COUPLED WITH VERY LOW RELATIVE HUMIDITIES WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS ALL SOUTH CENTRAL TEXAS. DRY CONDITIONS AND A GENERAL NORTHEAST WIND DIRECTION WILL PERSIST THROUGH MUCH OF THE WEEK...WITH SLIGHTLY HIGHER 20-FOOT WINDS AROUND 10 MPH POSSIBLE DURING THE DAYTIME THURSDAY. TXZ171>173-183>194-202>209-217>225-228-060300- /O.CON.KEWX.FW.W.0022.000000T0000Z-110906T0300Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 401 PM CDT MON SEP 5 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES ACROSS ALL OF SOUTH CENTRAL TEXAS... * AFFECTED AREA...THE FOLLOWING SOUTH CENTRAL TEXAS COUNTIES... LLANO...BURNET...WILLIAMSON...VAL VERDE...EDWARDS...REAL... KERR...BANDERA...GILLESPIE...KENDALL...BLANCO...HAYS... TRAVIS...BASTROP...LEE...KINNEY...UVALDE...MEDINA...BEXAR... COMAL...GUADALUPE...CALDWELL...FAYETTE...MAVERICK...ZAVALA... FRIO...ATASCOSA...WILSON...KARNES...GONZALES...DE WITT... LAVACA...DIMMIT. * 20-FOOT WIND...NORTH 15 TO 25 MPH AND GUSTING UP TO 35 MPH. * HUMIDITY...10 TO 20 PERCENT. * THUNDERSTORMS...NONE. * IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY AND WILL BE DIFFICULT TO CONTAIN. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAN MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES. && $$ FOR INFORMATION ON BURN BANS PLEASE VISIT THE TEXAS INTERAGENCY COORDINATION CENTER WEBSITE AT: TICC.TAMU.EDU
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Sep 4, 6:43 AM CDT, 4 hours 11 minutes earlier.
Area forecast discussion, Sep 4, 6:43 AM CDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 643 AM CDT SUN SEP 4 2011 .AVIATION... 12Z TAF CYCLE VFR CONDITIONS WILL PREVAIL ACROSS THE I35 TERMINALS AND KDRT FOR THIS FORECAST CYCLE. BREEZY TO WINDY CONDITIONS WILL DOMINATE SOUTH CENTRAL TEXAS TODAY AS A COLD FRONT MOVES ACROSS THE AREA THIS AFTERNOON/EARLY EVENING. INCREASING CLOUDS ARE EXPECTED FOR MID AFTERNOON INTO THE EVENING HOURS. HOWEVER...AFTER THE PASSAGE OF THE FRONT...SKIES TO BECOME CLEAR. && .PREV DISCUSSION... /ISSUED 548 AM CDT SUN SEP 4 2011/ UPDATE... ADDED WIND ADVISORY FOR THIS AFTERNOON (1 TO 6 PM) FOR THAT PORTION OF SOUTH CENTRAL TEXAS GENERALLY ALONG AND EAST OF U.S. HIGHWAY 183. WIND FORECAST OF 25 TO 30 MPH AND GUSTY REACHES WIND ADVISORY CRITERIA. PREV DISCUSSION... /ISSUED 340 AM CDT SUN SEP 4 2011/ DISCUSSION... EARLY THIS MORNING...A COLD FRONT EXTENDED FROM CENTRAL OKLAHOMA SOUTHWEST INTO THE TEXAS SOUTH PLAINS. THIS FRONT...THE FIRST OF THE SEASON SHOULD SLIP INTO THE HILL COUNTRY BY MIDDAY AND PUSH THROUGH THE SOUTHERN PORTIONS BY 00Z (7 PM). ANY NOTICEABLE COOLING WILL LIKELY BE FELT ONLY IN THE NORTHERN PORTIONS OF THE HILL COUNTRY AS THE DRY AIR WILL MIX OUT AHEAD OF THE FRONT WITH HELP FROM TROPICAL STORM LEE TO THE EAST. HOWEVER...THERE WILL BE INCREASING CLOUDINESS IN ASSOCIATION WITH THE FRONT ACROSS WESTERN AND NORTHERN PORTIONS OF THE AREA BY MIDDAY WITH THE REMAINDER OF THE AREA SEEING AN INCREASE IN CLOUDS ALONG AND BEHIND THE FRONT THIS AFTERNOON. FORECAST HIGHS WILL RANGE FROM THE MID TO UPPER 90S ACROSS THE HILL COUNTRY TO 103-105 OVER SOUTHERN PORTIONS. THIS FRONT SHOULD COME THROUGH DRY WITH DRY MIXING AHEAD OF THE FRONT. TEMPERATURES WILL COOL DOWN BEHIND THE FRONT AND BY MORNING... READINGS SHOULD LOWER INTO THE LOW TO MID 60S OVER THE HILL COUNTRY...AND UPPER 60S TO NEAR 70 ALONG THE I-35 CORRIDOR. SKIES WILL CLEAR BEHIND THE FRONT ON LABOR DAY AS DRIER AIR SWEEPS SOUTHWARD AT ALL LEVELS. IT WILL BE MUCH COOLER AS HIGHS MONDAY AFTERNOON WILL BE A FEW DEGREES BELOW NORMAL ACROSS THE I-35 CORRIDOR. AS THE VERY DRY AIRMASS SETTLES IN TOMORROW NIGHT...WINDS WILL LOWER AND UNDER CLEAR SKIES...A GOOD RADIATIONAL COOLING NIGHT IS EXPECTED. LOWS TUESDAY MORNING WILL SLIP INTO THE UPPER 40S TO NEAR 50 OVER PORTIONS OF THE HILL COUNTRY WITH LOW 50S TO UPPER 40S RURAL AREAS OF I-35 CORRIDOR...UPPER 50S URBAN. A RAPID WARM UP IN SUNNY SKIES WILL BRING HIGHS INTO THE 80S OVER THE HILL COUNTRY AND NORTHERN TIER OF THE CWA WITH LOW 90S I-35 CORRIDOR BY LATE AFTERNOON TUESDAY. ANOTHER WEAK DRY FRONT WILL PUSH THROUGH THE REGION LATE WEDNESDAY WITH SOME INCREASE IN CLOUDINESS WEDNESDAY NIGHT INTO THURSDAY MORNING. RIDGING TO THE WEST OVER MEXICO COMBINED WITH THE REMNANT LOW OF LEE...WHICH WILL BECOME ELONGATED AND RETROGRESS INTO NORTHEAST TEXAS LATE FRIDAY AND SATURDAY WILL KEEP A DRY NORTHWEST FLOW ACROSS WEST AND SOUTH TEXAS THROUGH THE UPCOMING WEEKEND. THIS WILL PROMOTE MOSTLY SUNNY AND WARM TO HOT DAYS AND MOSTLY CLEAR AND COOL NIGHTS FRIDAY THROUGH SUNDAY. FIRE WEATHER... MODELS SHOWING WIND SPEEDS WILL INCREASE TODAY AROUND LEE'S CYCLONIC CIRCULATION AND THIS WILL BE MAINTAINED WELL INTO THE EVENING HOURS. COLD FRONT AND DRY AIR MIXING AROUND LEE'S EXTRATROPICAL CIRCULATION WILL KEEP WINDS AT OR ABOVE CRITICAL VALUES FOR MUCH OF THE DAY TOMORROW INTO THE EARLY EVENING HOURS. THUS...CURRENT RED FLAG AND FIRE WEATHER WATCH LOOKS GOOD. A LITTLE LESS WIND EXPECTED TUESDAY AS THE DRY SURFACE RIDGE BUILDS IN...BUT LOW HUMIDITIES WILL LIKELY PRODUCE NEAR CRITICAL CONDITIONS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 102 67 91 57 92 / - - 0 0 0 AUSTIN BERGSTROM INTL AIRPORT 102 68 90 47 91 / - - 0 0 0 NEW BRAUNFELS MUNI AIRPORT 102 68 91 53 91 / - - 0 0 0 BURNET MUNI AIRPORT 99 65 87 54 88 / - 10 0 0 0 DEL RIO INTL AIRPORT 102 72 92 61 91 / 10 10 0 0 0 GEORGETOWN MUNI AIRPORT 99 65 86 56 88 / - - 0 0 0 HONDO MUNI AIRPORT 104 69 93 53 93 / - - 0 0 0 SAN MARCOS MUNI AIRPORT 101 69 90 52 91 / - - 0 0 0 LA GRANGE - FAYETTE REGIONAL 100 69 90 55 89 / 10 - 0 0 0 SAN ANTONIO INTL AIRPORT 101 71 91 58 91 / - - 0 0 0 STINSON MUNI AIRPORT 105 74 94 60 95 / - - 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 10 AM THIS MORNING TO 11 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR... BLANCO...BURNET...CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS... FAYETTE...FRIO...GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES... KENDALL...KERR...KINNEY...LAVACA...LEE...LLANO...MAVERICK... MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE...WILLIAMSON...WILSON... ZAVALA. FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR... BLANCO...BURNET...CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS... FAYETTE...FRIO...GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES... KENDALL...KERR...KINNEY...LAVACA...LEE...LLANO...MAVERICK... MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE...WILLIAMSON...WILSON... ZAVALA. WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES: BASTROP...CALDWELL...DE WITT...FAYETTE... GONZALES...LAVACA...LEE...TRAVIS...WILLIAMSON. && MESOSCALE/AVIATION...17 SYNOPTIC/GRIDS...02
Hazardous weather outlook, Sep 4, 5:15 AM CDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 515 AM CDT SUN SEP 4 2011 TXZ171>173-183>194-202>209-217>225-228-051015- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 515 AM CDT SUN SEP 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A RED FLAG WARNING IS IN EFFECT FROM 10 AM THIS MORNING THROUGH 11 PM THIS EVENING ACROSS ALL SOUTH CENTRAL TEXAS DUE TO LOW RELATIVE HUMIDITIES AND BREEZY NORTHERLY WINDS. A WIND ADVISORY IS IN EFFECT FOR THE AFTERNOON PERIOD FOR THE EASTERN PORTION OF SOUTH CENTRAL TEXAS INCLUDING WILLIAMSON...TRAVIS...LEE... BASTROP...CALDWELL...FAYETTE...GONZALES...LAVACA AND DEWITT COUNTIES. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A FIRE WEATHER WATCH IS IN EFFECT FROM 7 AM MONDAY MORNING TO 10 PM MONDAY EVENING FOR ALL SOUTH CENTRAL TEXAS DUE TO LOW RELATIVE HUMIDITY VALUES AND BREEZY NORTHERLY WINDS. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 5:35 AM CDT | Wind Advisory | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Lavaca and 3 more | 14 hr |
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.